Alert archive / Minnesota / Wind Chill Advisories in 2016
Wind Chill Advisory 3, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Jan 15, 2016, 3:53 AM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Jan 15, 2016, 6:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2016, 3:53 AM CST (09:53 UTC)
- In effect from
- Jan 15, 2016, 6:00 PM CST
- Expired
- Jan 16, 2016, 6:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.9 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
221 WWUS43 KFGF 150953 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 353 AM CST FRI JAN 15 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-171000- /O.NEW.KFGF.WC.Y.0003.160116T0000Z-160117T2100Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...ROSEAU...WARROAD...GREENBUSH...BAUDETTE...WARREN... STEPHEN...ARGYLE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE... REDBY...PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...PERHAM...NEW YORK MILLS...PARKERS PRAIRIE... HENNING...BATTLE LAKE...WADENA...MENAHGA...ELBOW LAKE...HOFFMAN... ASHBY...HERMAN...BARRETT...CANDO...LANGDON...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON... PARK RIVER...NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA... GRAND FORKS...COOPERSTOWN...FINLEY...HOPE...MAYVILLE... HILLSBORO...HATTON...PORTLAND...VALLEY CITY...FARGO...LISBON... ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...WAHPETON... EDINBURG...ADAMS...LANKIN 353 AM CST FRI JAN 15 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST SUNDAY. * WIND CHILL VALUES...EXPECT LIFE THREATENING WIND CHILLS FROM 30 TO 40 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 2 PM SUNDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM SUNDAY. EVEN COLDER WIND CHILLS TO 45 BELOW ARE POSSIBLE DURING THE NIGHT THIS WEEKEND. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. THIS IS A BRUTALLY COLD AIRMASS...TAKE THE PROPER PRECAUTIONS AND PROTECT YOURSELF AND PETS FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ DK
5 follow-up statements
590 WWUS43 KFGF 152101 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 301 PM CST FRI JAN 15 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-172100- /O.CON.KFGF.WC.Y.0003.160116T0000Z-160117T2100Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...ROSEAU...WARROAD...GREENBUSH...BAUDETTE...WARREN... STEPHEN...ARGYLE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE... REDBY...PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...PERHAM...NEW YORK MILLS...PARKERS PRAIRIE... HENNING...BATTLE LAKE...WADENA...MENAHGA...ELBOW LAKE...HOFFMAN... ASHBY...HERMAN...BARRETT...CANDO...LANGDON...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON... PARK RIVER...NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA... GRAND FORKS...COOPERSTOWN...FINLEY...HOPE...MAYVILLE... HILLSBORO...HATTON...PORTLAND...VALLEY CITY...FARGO...LISBON... ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...WAHPETON... EDINBURG...ADAMS...LANKIN 301 PM CST FRI JAN 15 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST SUNDAY... * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 25 AND 40 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 2 PM SUNDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 6 AM SUNDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 15 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ SPEICHER
526 WWUS43 KFGF 160431 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1031 PM CST FRI JAN 15 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-172100- /O.CON.KFGF.WC.Y.0003.000000T0000Z-160117T2100Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...ROSEAU...WARROAD...GREENBUSH...BAUDETTE...WARREN... STEPHEN...ARGYLE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE... REDBY...PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...PERHAM...NEW YORK MILLS...PARKERS PRAIRIE... HENNING...BATTLE LAKE...WADENA...MENAHGA...ELBOW LAKE...HOFFMAN... ASHBY...HERMAN...BARRETT...CANDO...LANGDON...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON... PARK RIVER...NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA... GRAND FORKS...COOPERSTOWN...FINLEY...HOPE...MAYVILLE... HILLSBORO...HATTON...PORTLAND...VALLEY CITY...FARGO...LISBON... ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...WAHPETON... EDINBURG...ADAMS...LANKIN 1031 PM CST FRI JAN 15 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... * WIND CHILL VALUES...WIND CHILLS WILL RANGE FROM 25 TO 40 BELOW ZERO THROUGH TONIGHT AND INTO SATURDAY AND SUNDAY. THE COLDEST WIND CHILLS ARE EXPECTED TO OCCUR AROUND 6 AM SUNDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 15 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$
047 WWUS43 KFGF 161034 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 434 AM CST SAT JAN 16 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-172100- /O.CON.KFGF.WC.Y.0003.000000T0000Z-160117T2100Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...ROSEAU...WARROAD...GREENBUSH...BAUDETTE...WARREN... STEPHEN...ARGYLE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE... REDBY...PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...PERHAM...NEW YORK MILLS...PARKERS PRAIRIE... HENNING...BATTLE LAKE...WADENA...MENAHGA...ELBOW LAKE...HOFFMAN... ASHBY...HERMAN...BARRETT...CANDO...LANGDON...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON... PARK RIVER...NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA... GRAND FORKS...COOPERSTOWN...FINLEY...HOPE...MAYVILLE... HILLSBORO...HATTON...PORTLAND...VALLEY CITY...FARGO...LISBON... ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...WAHPETON... EDINBURG...ADAMS...LANKIN 434 AM CST SAT JAN 16 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... * WIND CHILL VALUES...WIND CHILLS WILL RANGE FROM 25 TO 40 BELOW ZERO THROUGH TODAY THROUGH SUNDAY. THE COLDEST WIND CHILLS ARE EXPECTED TO OCCUR AROUND SUNRISE ON SUNDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 15 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$
305 WWUS43 KFGF 161605 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1005 AM CST SAT JAN 16 2016 NDZ006-007-014-015-024-026-028-054-172100- /O.UPG.KFGF.WC.Y.0003.000000T0000Z-160117T2100Z/ /O.NEW.KFGF.WC.W.0001.160116T1605Z-160117T1800Z/ /O.NEW.KFGF.WC.Y.0004.160117T1800Z-160117T2100Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...EDINBURG... ADAMS...LANKIN 1005 AM CST SAT JAN 16 2016 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TO 3 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST SUNDAY. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED. THIS WIND CHILL ADVISORY IS IN EFFECT FROM NOON TO 3 PM CST SUNDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 40 AND 50 BELOW ZERO UNTIL NOON SUNDAY...THEN IN THE 30 BELOW ZERO RANGE SUNDAY AFTERNOON. * IMPACTS...THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MNZ001>005-007-008-013>016-022-023-027>031-040-NDZ008-016-027-029- 030-038-039-049-052-053-172100- /O.NEW.KFGF.WC.W.0001.160117T0300Z-160117T1800Z/ /O.NEW.KFGF.WC.Y.0004.160117T1800Z-160117T2100Z/ /O.EXT.KFGF.WC.Y.0003.000000T0000Z-160117T0300Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-MAHNOMEN- SOUTH CLEARWATER-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-PEMBINA-EASTERN WALSH COUNTY-GRAND FORKS- STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...ROSEAU...WARROAD...GREENBUSH...WARREN...STEPHEN... ARGYLE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...FERTILE...MCINTOSH...ERSKINE... BAGLEY...CLEARBROOK...MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA... EBRO...LAKE ITASCA...LONG LOST LAKE...LOWER RICE LAKE... ROY LAKE...UPPER RICE LAKE...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...ELBOW LAKE...HOFFMAN... ASHBY...HERMAN...BARRETT...CAVALIER...WALHALLA...DRAYTON... PEMBINA...ST. THOMAS...NECHE...GRAFTON...PARK RIVER... GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON 1005 AM CST SAT JAN 16 2016 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TO 3 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED. THIS WIND CHILL ADVISORY IS IN EFFECT FROM NOON TO 3 PM CST SUNDAY. * WIND CHILL VALUES...WILL BE IN THE 25 TO 35 BELOW ZERO RANGE THIS AFTERNOON AND EARLY EVENING...WITH WIND CHILLS LOWERING TO AROUND 45 BELOW ZERO RANGE LATE EVENING TO NOON SUNDAY. WIND CHILLS REMAIN IN THE 30 BELOW ZERO RANGE SUNDAY AFTERNOON. * IMPACTS...THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MNZ006-009-017-024-032-172100- /O.CON.KFGF.WC.Y.0003.000000T0000Z-160117T2100Z/ LAKE OF THE WOODS-NORTH BELTRAMI-SOUTH BELTRAMI-HUBBARD-WADENA- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...REDBY...PONEMAH... BEMIDJI...PARK RAPIDS...WADENA...MENAHGA 1005 AM CST SAT JAN 16 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 25 AND 39 BELOW ZERO THROUGH SUNDAY AFTERNOON. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ DTR
894 WWUS43 KFGF 162044 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 244 PM CST SAT JAN 16 2016 MNZ006-009-017-024-032-181800- /O.NEW.KFGF.WC.Y.0005.160117T1800Z-160118T1800Z/ /O.EXB.KFGF.WC.W.0001.160117T0000Z-160117T1800Z/ /O.EXT.KFGF.WC.Y.0003.000000T0000Z-160117T0000Z/ LAKE OF THE WOODS-NORTH BELTRAMI-SOUTH BELTRAMI-HUBBARD-WADENA- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...REDBY...PONEMAH... BEMIDJI...PARK RAPIDS...WADENA...MENAHGA 244 PM CST SAT JAN 16 2016 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 35 AND 45 BELOW ZERO BETWEEN 6 PM THIS EVENING AND NOON SUNDAY. WIND CHILL VALUES SUNDAY AFTERNOON INTO MONDAY MORNING WILL BE IN THE 25 TO 35 BELOW ZERO RANGE. * IMPACTS...THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MNZ001>005-007-008-013>016-022-023-027>031-040-NDZ008-016-027-029- 030-038-039-049-052-053-181800- /O.EXT.KFGF.WC.W.0001.160117T0000Z-160117T1800Z/ /O.EXT.KFGF.WC.Y.0003.000000T0000Z-160117T0000Z/ /O.EXT.KFGF.WC.Y.0004.160117T1800Z-160118T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-MAHNOMEN- SOUTH CLEARWATER-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-PEMBINA-EASTERN WALSH COUNTY-GRAND FORKS- STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...ROSEAU...WARROAD...GREENBUSH...WARREN...STEPHEN... ARGYLE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...FERTILE...MCINTOSH...ERSKINE... BAGLEY...CLEARBROOK...MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA... EBRO...LAKE ITASCA...LONG LOST LAKE...LOWER RICE LAKE... ROY LAKE...UPPER RICE LAKE...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...ELBOW LAKE...HOFFMAN... ASHBY...HERMAN...BARRETT...CAVALIER...WALHALLA...DRAYTON... PEMBINA...ST. THOMAS...NECHE...GRAFTON...PARK RIVER... GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON 244 PM CST SAT JAN 16 2016 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... ...WIND CHILL ADVISORY NOW IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 35 AND 45 BELOW ZERO BETWEEN 6 PM THIS EVENING AND NOON SUNDAY. WIND CHILL VALUES WILL RANGE FROM 25 TO 35 BELOW ZERO SUNDAY AFTERNOON INTO MONDAY MORNING. * IMPACTS...THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ NDZ006-007-014-015-024-026-028-054-181800- /O.EXT.KFGF.WC.Y.0004.160117T1800Z-160118T1800Z/ /O.CON.KFGF.WC.W.0001.000000T0000Z-160117T1800Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...EDINBURG... ADAMS...LANKIN 244 PM CST SAT JAN 16 2016 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST SUNDAY... ...WIND CHILL ADVISORY NOW IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 35 AND 50 BELOW ZERO BETWEEN THROUGH NOON SUNDAY. WIND CHILL VALUES SUNDAY AFTERNOON THROUGH MONDAY MORNING WILL BE IN THE 25 TO 35 BELOW ZERO RANGE. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 35 AND 50 BELOW ZERO UNTIL 11 AM SUNDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 6 PM THIS EVENING. * IMPACTS...THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ DTR
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 11:41 PM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Jan 14, 11:41 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1141 PM CST THU JAN 14 2016 .UPDATE... ISSUED AT 1141 PM CST THU JAN 14 2016 TWEAKED POPS A BIT FOR A FEW SPOTS STILL SEEING LINGERING SNOW IN THE FAR SOUTHEASTERN COUNTIES...BUT OTHERWISE OUR SNOWFALL IS WRAPPING UP. A FEW SITES SEEING LOWERED VIS AS WINDS KICK UP SNOW...BUT NOTHING LESS THAN 2 MILES. CLEARING SKIES CONTINUE TO SPREAD SOUTH BUT SOME CLOUDS ARE STARTING TO MOVE BACK IN JUST WEST OF DEVILS LAKE. UPDATE ISSUED AT 926 PM CST THU JAN 14 2016 VIS HAS COME UP TO 4SM AT PKD AND OVER 2SM AT DTL...AND THERE SEEMS TO BE A WEAKENING TREND...SO WENT AHEAD AND LET THE HEADLINE EXPIRE AT 03Z. THE WINDS HAVE BEEN PICKING UP A BIT FROM THE NORTH BEHIND THE BAND...WITH SOME DRIFTING SNOW AND EVEN VIS REDUCTIONS TO 1SM AT KFAR. THINK IT WILL BE SHORT LIVED SO JUST INSERTED A MENTION IN THE EXPIRATION STATEMENT BUT WILL MONITOR IN CASE THE WINDS LAST A BIT LONGER THAN EXPECTED. SFC HIGH PRESSURE HAS BEEN BUILDING INTO THE NORTHERN CWA AND THERE HAS BEEN QUITE A BIT OF CLEARING ACROSS THE NORTH. ADJUSTED CLOUD COVER FOR THIS CLEARING AREA MOVING SOUTH THROUGHOUT THE NIGHT. THINK THAT CLOUDS WILL MOVE BACK INTO THE NORTH LATE BUT NOT BEFORE TEMPS BOTTOM OUT NEAR -10 IN THAT AREA. CURRENT READINGS HAVE A GOOD START. UPDATE ISSUED AT 709 PM CST THU JAN 14 2016 ADJUSTED THE HEADLINE A BIT...AS SNOW CONTINUES OVER THE SOUTHEASTERN COUNTIES IN THE ADVISORY. RADAR RETURNS ARE GOING DOWN BUT PARTLY BECAUSE OF THE BEAM HEIGHT ISSUES. VIS AT DETROIT LAKES HAS BEEN AROUND 1 TO 1 1/2 MILES FOR THE LAST FEW HOURS...AND THE RAP HAS THE FRONTOGENESIS HANGING AROUND THROUGH EARLY EVENING OVER WEST CENTRAL MINNESOTA. WILL EXTEND PART OF THE ADVISORY UNTIL 03Z...BUT LET CASS...NORMAN...EASTERN POLK AND NORTHERN CLEARWATER GO AS THE SNOW HAS ALREADY OR NEARLY CLEARED THOSE AREAS. UPDATE ISSUED AT 608 PM CST THU JAN 14 2016 PUT OUT A QUICK UPDATE TO TRIM THE WESTERN AND NORTHERN ENDS OF THE ADVISORY OUT. THE WHOLE THING EXPIRES AT 7...AND WILL MONITOR OVER THE NEXT HOUR AND DECIDE IF WE NEED TO EXTEND ANY PART OF THE REMAINING COUNTIES OR IF THE BAND WILL DIMINISH ENOUGH TO LET IT GO COMPLETELY. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 318 PM CST THU JAN 14 2016 AS THE CURRENT SNOW EVENT WINDS DOWN...THE FOCUS WILL SHIFT BACK TO THE COLD AND WIND CHILLS AGAIN. AS OF NOW...SEEING THE LIGHT SNOW ENDING ACROSS THE DEVILS LAKE REGION. THE SNOW SHOULD BE DECREASING ACROSS THE GRAND FORKS TO JAMESTOWN CORRIDOR IN THE NEXT HOUR OR SO. THE SNOW WILL TAKE THE LONGEST TO CLEAR FROM WEST CENTRAL MN. RADAR SHOWS THAT AREAS ALONG THE ND/SD BORDER INTO WEST CENTRAL MN WILL BEGIN TO RECEIVE A LITTLE SNOW TOO OVER THE NEXT FEW HOURS. NO SHIFT TO THE MAIN CORRIDOR OF 3 TO 5 INCHES...FROM NEW ROCKFORD TO HILLSBORO TO PARK RAPIDS...WHICH WILL END FROM WEST TO EAST OVER THE NEXT FEW HOURS. CURRENT ADVISORY ENDS AT 7 PM...BUT SHOULD BE ABLE TO TRIM SOME COUNTIES FROM WEST TO EAST PRIOR TO THAT TIME. AFTER ADVISORY ENDS WILL BE DEALING MORE WITH TEMPS. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 318 PM CST THU JAN 14 2016 STILL LOOKING QUITE FRIGID THIS WEEKEND AND WILL BE DEALING WITH WIND CHILL PRODUCTS FOR MOST OF IT. A FRIGID ARCTIC AIRMASS WILL BE IN PLACE EARLY IN THE LONG TERM...WITH TEMPERATURES BEING SUB ZERO THROUGH TUESDAY WHEN DAYTIME HIGHS WILL BE IN LOW SINGLE DIGITS ABOVE ZERO. THIS SUPER DRY AIRMASS WILL BE HARD TO OVERCOME...HOWEVER MODELS DO INDICATE AN UPPER WAVE IN THE NW FLOW ALOFT MOVING ACROSS THE REGION IN THE TUESDAY TIMEFRAME. THIS COULD PROVIDE A LIGHT DUSTING OF SNOW BUT NOT SUFFICIENT MOISTURE FOR ANYTHING SIGNIFICANT. THE REMAINDER OF THE WORK WEEK WILL BE DRY WITH MUCH MILDER (WARMER) TEMPERATURES. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1141 PM CST THU JAN 14 2016 VFR CIGS ARE SPREADING SOUTH AND EASTWARD AS THE CLEARING SPOT HAS BEEN A BIT FASTER TO MOVE SOUTH THAN EXPECTED. SNOW HAS CLEARED OUT OF ALL TAF SITES BUT KBJI...SOME BLSN OF AROUND 1 OR 2SM HAS BEEN FOUND AT ISOLATED SPOTS ON AND OFF BUT AS WINDS DECREASE THAT THREAT SHOULD DIMINISH. SOME CIGS STARTING TO MOVE IN WEST OF KDVL ARE MOSTLY VFR ALTHOUGH A FEW SPOTS HAVE SHOWN SOME MVFR OR EVEN IFR CIGS MIXED IN SO WILL HAVE TO KEEP A CLOSE EYE ON THE CLOUDS. THE DECK OVER CANADA EXPECTED TO MOVE SOUTH LATER IN THE PERIOD HAS NOT MADE MUCH PROGRESS. THUS...WILL HAVE VFR CONDITIONS CONTINUE THROUGH TONIGHT...WITH A BIT OF VFR CIGS MOVING IN DURING THE EARLY MORNING. WILL HOLD OFF ANY MVFR UNTIL LATE MORNING AT KDVL OR AFTERNOON FURTHER SOUTH AND EAST. WINDS WILL CONTINUE TO BE FROM THE NORTH TO NORTHWEST THROUGHOUT THE PERIOD WITH DECREASING SPEEDS AS HIGH PRESSURE BUILDS INTO THE REGION. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...JR SHORT TERM...GODON LONG TERM...GODON/SPEICHER AVIATION...JR
Hazardous weather outlook, Jan 14, 6:00 AM CST, 21 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 600 AM CST THU JAN 14 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 600 AM CST THU JAN 14 2016 ...ACCUMULATING SNOW FOR A LARGE PART OF THE REGION TODAY INTO TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN AREA OF SNOW WILL ORGANIZE AND EXPAND FROM WEST TO EAST ACROSS THE REGION TODAY INTO TONIGHT. A BAND OF 3 TO 5 INCHES OF SNOW IS EXPECTED TO FALL BETWEEN HIGHWAY 2 AND INTERSTATE 94. LESSER SNOW AMOUNTS ARE EXPECTED TO THE NORTH AND SOUTH OF THE HEAVIER SNOW BAND. NORTHERLY WINDS WILL INCREASE LATE THIS AFTERNOON AND EVENING AND COULD RESULT IN AREAS OF DRIFTING SNOW IN OPEN AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ARCTIC AIR WILL SPREAD SOUTHWARD BRINGING VERY COLD TEMPERATURES TO THE REGION THROUGH THE WEEKEND. IN ADDITION TO THE COLD TEMPERATURES NORTHERLY WINDS WILL PRODUCE HAZARDOUS WIND CHILLS FROM FRIDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY HOWEVER SNOW REPORTS WILL BE WELCOME.
In the hours before
Local storm report, Jan 14, 9:58 PM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
958 PM CST THU JAN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM SNOW NEW YORK MILLS 46.52N 95.37W
01/14/2016 M3.0 INCH OTTER TAIL MN TRAINED SPOTTER
SNOW TAPERING OFF.
&&
HOPKINSLocal storm report, Jan 15, 1:30 AM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
130 AM CST FRI JAN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM SNOW 2 E GILBY 48.08N 97.42W
01/15/2016 M3.0 INCH GRAND FORKS ND NWS EMPLOYEE
&&
DKELLENBLocal storm report, Jan 15, 1:46 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
146 AM CST FRI JAN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM SNOW NEW YORK MILLS 46.52N 95.37W
01/15/2016 M3.0 INCH OTTER TAIL MN TRAINED SPOTTER
&&
DKELLENBNearby
Wind Chill Advisories in Minnesota, 2016Wind Chill Advisories in North Dakota, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.